# SDR UIEA200700228

- Difficulty date: May 14, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 BULKHEAD AT STABILIZER HINGE SUPPORT FITTING ONE HOLE IS CRACKED.  CRACK IN THE AFT INNER CHORD REPAIRED BY TRIMMING OUT DAMAGED MATERIAL AND INSTALLING A FILLER AND A REPAIR STRAP AS PER BOEING MESSAGE 1-320247988-6.
